# SDR AALA201712279043

- Difficulty date: December 26, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 10,635 hours, 3,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE AT THE L4 DOOR HAD LOW PRESSURE.  CHARGED THE BOTTLE IAW MM 52-22-00-614-002-A.  ACCOMPLISHED OPENING AND CLOSING IAW MM 52-22-00-001-A, AND 52-22-00-410-001-A.  OK FOR SERVICE.
